Open Access
Translator Disclaimer
August, 1991 Loss Networks
F. P. Kelly
Ann. Appl. Probab. 1(3): 319-378 (August, 1991). DOI: 10.1214/aoap/1177005872

Abstract

This paper describes work on the stochastic modelling of loss networks. Such systems have long been of interest to telephone engineers and are becoming increasingly important as models of computer and information systems. Throughout the century problems from this field have provided an impetus to the development of probability theory, pure and applied. This paper provides an introduction to the area and a review of recent work.

Citation

Download Citation

F. P. Kelly. "Loss Networks." Ann. Appl. Probab. 1 (3) 319 - 378, August, 1991. https://doi.org/10.1214/aoap/1177005872

Information

Published: August, 1991
First available in Project Euclid: 19 April 2007

zbMATH: 0743.60099
MathSciNet: MR1111523
Digital Object Identifier: 10.1214/aoap/1177005872

Subjects:
Primary: 60K35
Secondary: 60K30 , 90B15

Keywords: blocking probability , Erlang's formula , network flow , phase transition , Queueing network , repacking

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
60 PAGES


SHARE
Vol.1 • No. 3 • August, 1991
Back to Top